# SDR DALA2024010900373

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 115,160 hours, 17,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 SEAT 41F SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT ESCAPE PATH LIGHT ASSY PER B767 AMM 33 -51. OPS NORMAL. (5550172)
